University of Rhode Island

Picture of Library

[an error occurred while processing this directive]

   
[an error occurred while processing this directive]
University Libraries
Faculty Publications
Compiled by Margaret J. Keefe

Faculty Publications 2002

ARTS & SCIENCES
Mathematics

Baglama, James.  SEE: Jang, S. R.-K.

Beauregard, Raymond and Konstantine D. Zelator. "Proof Without Words: Every Triangle Has Infinitely Many Inscribed Equilateral Triangles." Mathematics Magazine. 75(2):138-143. April 2002.

Beauregard, Raymond A. and E. R. Suryanarayan. "A Ramanujan Result Viewed From Matrix Algebra." College Mathematics. 33(3):212-214. May 2002.

Camazouis, E. and G. Ladas. "Three Trichotomy Conjectures." Journal of Difference Equations and Applications. 8(5):495-500. May 2002.

Clark, D. and M. R. S. Kulenovic. "A Coupled System of Rational Difference Equations." Computers & Mathematics With Applications. 43(6-7):349-367. March-April 2002.

Clark, D. "A Combinatorial Theorem on Circulant Matrices."  IN: Linear Algebra Gems: Resources for Undergraduate Mathematics, Edited by David Carlson et al. (MAA Notes 59) 2002.  p.281-286.  (Originally Published American Mathematical Monthly 1985)

Clark, D. and M. R. S. Kulenovic. "On a Coupled System of Rational Difference Equations." Mathematics and Computers. 43:849-867. 2002.

Costa, Stephanie, Norman J. Finizio and Philip A. Leonard. "Ordered Whist Tournaments - Existence Results." Congressus Numerantium. 158:35-41. 2002.

Cunnigham, K., M. R. S. Kulenovic, G. Ladas and S. V. Valicenti. "On the Recursive Sequence xn+1=(a+bxn)/(Bxn+Cxn-1)." Nonlinear Analysis. 47(7):4603-4614. 2002.

Czygrinow, Andrzej, Nancy Eaton, Glenn Hurlburt and P. Mark Kayll. "On Pebbling Threshold Functions for Graph Sequences." Discrete Mathematics. 247:93-105.  2002.

Devault, R., W. Kosmala, G. Ladas and S. W. Schults. "Global Behavior of yn+1=(p+yn-k)/(qyn+yn-k)." Nonlinear Analysis. 47(7):4743-4753. 2002.

Dobrushkin, Vladimir.  SEE: Verlichio, O.

Driver, Rod. "Chafee May Be Our Last Hope to Resist War With Iraq (Letter)." Narragansett Times. October 2, 2002.   p.12-A.

Driver, Rod. "Confusing RISOP Ads (Letter)." Providence Sunday Journal. November 3, 2002.  p.E11.

Driver, Rod. "Don't Blame the GOP (Letter)." Providence Journal. June 11, 2002.  p.B5.

Driver, Rod. "Gambling Expansion Ignores Will of People (Letter)." Narragansett Times. January 16, 2002.   p.10-A.

Driver, Rod. "The Good Guys Get Ambushed Again." Providence Journal. April 26, 2002.

Driver, Rod. "GOP's Censorship of Middle East News Is Par for the Course (Letter)." Providence Journal. June 5, 2002.  p.B7.

Driver, Rod. "An Independent View: Fast Moves on Smith Hill." South County Independent. April 18, 2002.   A11.

Driver, Rod. "Lottery Commission Scorns the Voters (Letter)." Providence Journal. February 2, 2002.  p.B7.

Driver, Rod. "Obfuscation on Smith Hill (Letter)." South County Independent. July 11, 2002.  p.A11.

Driver, Rod. "The Perils of Trusting Leaders (Letter)." South County Independent. October 3, 2002.  p.A13.

Driver, Rod. "A Public Dialogue Welcomed (Letter)." South County Independent. February 14, 2002.  p.A10.

Driver, Rod. "R.I. Separation of Powers - The Good Guys Ambushed Again." Providence Journal. April 26, 2002.   p.B5.

Driver, Rod. "Viewpoint: The Good Guys Are Ambushed Again." Narragansett Times. April 17, 2002.  p.12-A.

Driver, Rod. "Viewpoint: Manipulating Public Opinion." Narragansett Times. December 27, 2002.  p.9-A.

Driver, Rod. "Websites Tell True Story of Palestine (Letter)." Narragansett Times. June 14, 2002.  p.9-A.

Dym, H., J. W. Helton and O. Merino. "Multidisk Problems in the H-Infinity Optimization: A Method for Analyzing Numerical Algorithms." Indiana University Mathematics Journal. 51(5):1111-1159. 2002.

Eaton, Nancy.  SEE also: Czgrinow, Andrzej.

El-Metwally, H., E. A. Grove, G. Ladas, R. Levins and M. Radin. "On the Difference Equation xn+1=a+bxn-1e-fe-kn." Nonlinear Analysis. 47(7):4623-4634. 2002.

Finizio, Norman J.  SEE also: Costa, Stephanie.

Finizio, Norman J. and Adele J. Merritt. "Z-Cyclic Whist Tournaments - A Generalization." Congressus Numerantium. 156:111-128. 2003.

Gibbons, C. H. and G. Ladas. "On the Dynamics of ...."  IN: New Trends in Difference Equrtions; Proceedings of the Fifth International Conference on Difference Equations (Temuco, Chile, 2000). Francis & Taylor. 2002.  p.141-158.

Gibbons, C. H., M. R. S. Kulenovic, G. Ladas and H. D. Voulov. "On the Trichotomy Character of x +1=(alpha+beta x n+gamma x n-1)/(A + x n)." Journal of Difference Equations. 8(1):75-92. 2002.

Grace, S. R., M. R. S. Kulenovic and H. El-Metwally. "On the Stability of Solutions of Certain Systems of Differential Equations With Piecewise Constant Argument." Czechoslovak Mathematical Journal. 52(3):449-461. 2002.

Grove, Edward A. SEE also: El-Metwally, H.

Grove, E. A., G. Ladas and M. Predescu. "On the Periodic Character of the Difference Equation $x\sb n=\frac{p+x\sb{n-2k+1}}{1+x\sb {n-21}}$." Mathematical Sciences Research Journal. 6(5):221-233. 2002.

Grove, E. A. and G. Ladas. "Periodicity in Nonlinear Difference Equations." Revista Cubo. 4(1):195-203. May 2002.

Jang, S. R. J.. and J. Baglama.   "A Nutrient-Prey-Predator Model With Intratrophic Predation." Applied Mathematics and Computation. 124(2):517-537. 10 July 2002.

Kohayakawa, Yoshiharu, Vojtech Rodl and Lubos Thoma. " An Optimal Algorithm for Checking Regularity (Abstract)."  IN: Proceedings of the 13th Annual ACM-SIAM Symposium on Discrete Algorithms  (SODA) San Francisco, CA. 2002: 277-286.

Kook, W. and L. Thoma. "Mobius Coinvariant for Compoete Bipartite Graphs."   On-Line Encyclopedia of Integer Sequences, Edited by Neil J. A. Sloane. (Online)  May 2002.

Kook, W. "Rank of Homology Groups for Cycle Matroid Complex for Kn."   On-Line Encyclopedia of Integer Sequences, Edited by Neil J. A. Sloane. (Online)  February 2004.

Kook, W. and L. Thoma."Unsigned Reduced Euler Characteristic for the Matroid Complex of Cycle Matroid for Complete Bipartite Graph Kn,n."   On-Line Encyclopedia of Integer Sequences, Edited by Neil J. A. Sloane. (Online)  2002.

Kulenovic, Mustafa R S.   SEE also: Clark, Dean; Cunningham, K.; Gibbons, C. H.; Grace, S. R.

Kulenovic, M. R. S. and S. Kalabusic. "Asymptotic Behavior of Certain Third Order Rational Difference Equations." Radovi Matematicki. 11:79-101. 2002.

Kulenovic, M. R. S. and M. Nurkanovic. "Asymptotic Behavior of Two Dimensional Linear Fractional System of Difference Equations." Radovi Matematicki. 11:59-78. 2002.

Kulenovic, M. R. S. and Orlando Merino. Discrete Dynamical Systems and Difference Equations With Mathematica. CRC Press. 2002.  344p.

Kulenovic, M. R. S. and G. E. Ladas. Dynamics of Second Order Rational Difference Equations: With Open Problems and Conjectures. Chapman & Hall/CRC. 2002.  218p.

Kulenovic, M. R. S., C. Gibbons and G. Ladas. "On the Dynamics of xn+1=(alpha+Beta xn+(xn-1)/(A+B xn)."   IN: New Trends in Difference Equations; Proceedings of the Fifth International Conference on Difference Equations (Temuco, Chile, 2000), Edited by G. Ladas, S. Elaydi, J. F. Lopez and J. Manual Pinto. Francis & Taylor. 2002.  p.141-148.

Kulenovic, M. R. S. and H. Voulov. "On the Trichotomy Character of xn+1=)Alpha+Beta xn+Gamma xn-1/(A+xn)." Journal of Difference Equations and Applications. 8:75-92. 2002.

Ladas, Gerasimos.  SEE also: Camouzis, E.; Cunningham, K.; Devault, R.; El-Metwally, H.; Gibbons, C. H.; Grove, Edward A.; Kulenovic, M. R. S.; New Trends....

Ladas, Gerry, Co-Editor-in-Chief. Journal of Difference Equations and Applications. Vol.8, 2002.

Ladas, Gerry, Editor. "Open Problems and Conjectures (Column)." Journal of Difference Equations and Applications. Vol.8, 2002.

McKay, M., G. F. Pinder, F. Fedele, J. Guarnaccia and L. Wu. "Multiphase Groundwater Flow and Transport Using a Localized Allocation Methods (LOCOM)."  IN: Proceedings of the XIV International Conference on Computational Methods in Water Sciences. 2002.  I:241-248. .

Merino, Orlando.  SEE: Dym, H.; Kulenovic, Mustafa R. S.

New Trends in Difference Equations; Proceedings of the Fifth International Conference on Difference Equations (Temuco, Chile, 2000), Edited by G. Ladas, S. Elaydi, J. F. Lopez and J. Manual Pinto. Francis & Taylor. 2002.

Schwartzman, Sol. "Parallel Tangent Hyperplanes." Proceedings of the American Mathematical Society. 130(5):1457-1458. 2002.

Schwartzman, Sol. "Uniform and Lipschitz Homotopy Classes of Maps." Transactions of the American Mathematical Society. 354(12):5039-5047. 2002.

Streit, Roy L.  SEE also: Wttergreen, Thomas A.

Streit, Roy L. Marcus L. Graham and Michael J. Walsh. "Multitarget Tracking of Distributed Targets Using Histogram-PMHT." Digital Signal Processing. 12(2-3):394-404. 2002.

Suryanrayan, E. Ramnath.  SEE: Beauregard, Raymond A.

Thoma, Lubos.  SEE: Kohayakawa, Yoshiharu; Kook, Woong.

Velicho, O., V. Dobrushkin, A. Murchynski, V. Tsurko and V. Zhuk. "Simulation of Coupled Diffusion of Impurity Atoms and Print Defects Under Nonequilibrium Computational Physics." Journal of Computational Physics. 178(1):196-209. 2002.

Wettergreen, Thomas A., John P. Casey and Roy L. Streit. "A Numerical Optimization Approach to Acoustic Hull Array Design." Journal of the Acoustical Society of America. 112(6):2735-2741. 2002.

Wu, Li.  SEE also: McKay, M.

Wu, L. and Hong Wang. "A Nonconventional Eulerian-Lagrangian Single-Node Allocation Method for Transient Advection-Diffusion Equations."  IN: Proceedings of the XIV International Conference on Computational Methods in Water Resources Developments in Water Resources. 2002.  II:1003-1009.


Return to Faculty Publications 2002 Table of Contents.
Return to Faculty Publications homepage.

[an error occurred while processing this directive]